# SDR SWAA2022022361685

- Difficulty date: October 2, 2018
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N499WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32481
- Aircraft time: 48,425 hours, 28,397 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Seal
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING ORSS 273; 18 INCHES AFT R/S;3 INCHES BELOW UPPER FIXED WING PNL SEAL RETAINER IS CRACKED. / REMOVED AND REPLACED SEAL RETAINER PER SRM 51-40-02.
